# SDR CA000621036

- Difficulty date: May 31, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 7,503 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydro Mech Unit
- Part number: MPN8061526
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE SHUT DOWN ALL 4 MASTERS SELECTED OFF, NR 2 ENGINE CONTINUED TO RUN FOR 2 MINUTES. ELECTRONIC DE-CENTRALIZED AIRCRAFT MONITORING MESSAGE HIGH PRESSURE FUEL VALVE NOT NR 2 SHUT DOWN.CHANGED HYDROMECHANICAL UNIT, LEAK CHECKED AND IDLE TESTED NO FAULT.
